# SDR YENA2024061200865

- Difficulty date: June 9, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271N
- Aircraft serial: 11838
- Aircraft time: 755 hours, 130 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 25002A010001
- Part serial: 70996A05084
- Condition: Failed
- Location: Bleed Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#523, JFK-LAX. (ETOPS)  CLASS II MX MESSAGE AIR BLEED ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); REMOVED AND REPLACED 2 ENG DELTA PSI SENSOR IAW AMM 36-11-18. MX-4 UPDATED MDDR CLEAR.
